# SDR GAIA9726

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356644400
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

KHA - FLT 735 - ELP-TOL, AFTER TAKEOFF THE NR 3 ENGINE STRUT OVERHEAT LIGHT CAME ON.  THE FLIGHT CREW PERFORMED A PRECAUTIONARY ENGINE SHUT DOWN AND RETURNED TO ELP.  INVESTIGATION REVEALED A SHORTED OVERHEAT DETECTION LOOP ON THE NR 3 ENGINE STRUT.  REMOVED AND REPLACED THE NR 3 ENGINE STRUT OVERHEAT DETECTION LOOP AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
